Translator Disclaimer
October 2016 On the stability of the orthogonality equation and the orthogonality-preserving property with two unknown functions
Jacek Chmieliński, Radosław Łukasik, Paweł Wójcik
Banach J. Math. Anal. 10(4): 828-847 (October 2016). DOI: 10.1215/17358787-3649656

Abstract

For two unknown functions f, g, the equation

f(x)|g(y)=xy and its stability as well as the approximate orthogonality-preserving property xyfxεgy are considered.

Citation

Download Citation

Jacek Chmieliński. Radosław Łukasik. Paweł Wójcik. "On the stability of the orthogonality equation and the orthogonality-preserving property with two unknown functions." Banach J. Math. Anal. 10 (4) 828 - 847, October 2016. https://doi.org/10.1215/17358787-3649656

Information

Received: 21 September 2015; Accepted: 28 January 2016; Published: October 2016
First available in Project Euclid: 30 September 2016

zbMATH: 1352.39019
MathSciNet: MR3553215
Digital Object Identifier: 10.1215/17358787-3649656

Subjects:
Primary: 39B82
Secondary: 15A86, 39B52‎, 46C05, 47A62

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.10 • No. 4 • October 2016
Back to Top